Communications in Mathematical Sciences
Volume 7 (2009)
Exact traveling wave solutions for some nonlinear evolution equations
Pages: 1053 – 1062
In this paper, we obtain many traveling wave solutions for some nonlinear partial differential equations. The modified tanh-coth method with the symbolic computation is imple- mented for constructing multiple traveling wave solutions for the two dimensional coupled Burger's, ZK-MEW and one dimensional Ostrovsky equations. The results reveal that the implemented technique is very effective and convenient for solving nonlinear partial differential equations arising in mathematical physics.
Traveling wave solutions; modified tanh-coth method; nonlinear evolution equations; Riccati equations
2010 Mathematics Subject Classification
35C05, 35C07, 35C08, 35Q51